Volume 32,Issue 1,2012 Table of Contents

   
Other Issues:  
  

目录

Tchebyshev Approximation by $S_1^0(\Delta)$ over Some Special Triangulations
  Ren Hong WANG and Wei DAN
  Published 1月 15日, 2012
  2012,32(1):1-10 [Abstract(1606)]  [View PDF]
  
Equitable Strong Edge Coloring of the Joins of Paths and Cycles
  Tao WANG,Ming Ju LIU and De Ming LI
  Published 1月 15日, 2012
  2012,32(1):11-18 [Abstract(1536)]  [View PDF]
  
Characterization of $2$-Primal Near-Rings
  C. SELVARAJ and L. MADHUCHELVI
  Published 1月 15日, 2012
  2012,32(1):19-25 [Abstract(1345)]  [View PDF]
  
Sewing Connection of Step-Step Solution for Singularly Perturbed Problems
  Ming Kang NI and V. I. GURMAN
  Published 1月 15日, 2012
  2012,32(1):26-32 [Abstract(1647)]  [View PDF]
  
Split Left GC-Lpp Semigroups
  Zhen Zhen LI,Xiao Jiang GUO and Zhi Qing FU
  Published 1月 15日, 2012
  2012,32(1):33-42 [Abstract(1387)]  [View PDF]
  
Existence of Homoclinic Solution for a Class of Hamiltonian Systems
  Min ZHU and Shi Ping LU
  Published 1月 15日, 2012
  2012,32(1):43-52 [Abstract(1290)]  [View PDF]
  
General Decay of Solutions in a Viscoelastic Equation with Nonlinear Localized Damping
  Xiao Jun SONG,Rong ZENG and Chun Lai MU
  Published 1月 15日, 2012
  2012,32(1):53-62 [Abstract(1489)]  [View PDF]
  
Uniform Attractors for a Non-Autonomous Brinkman-Forchheimer Equation
  Xue Li SONG and Yan Ren HOU
  Published 1月 15日, 2012
  2012,32(1):63-75 [Abstract(1658)]  [View PDF]
  
A Class of Strong Limit Theorems and Moment Generating Function Method
  Wen Han LI,Gao Rong LI and Nan Bin CAO
  Published 1月 15日, 2012
  2012,32(1):76-82 [Abstract(1669)]  [View PDF]
  
Compact Operators on Weighted Bergman Spaces of the Unit Ball
  Jun YANG and Yu Feng LU
  Published 1月 15日, 2012
  2012,32(1):83-94 [Abstract(1506)]  [View PDF]
  
Empirical Likelihood for Semiparametric Varying-Coefficient Heteroscedastic Partially Linear Models
  Guo Liang FAN and Hong Xia XU
  Published 1月 15日, 2012
  2012,32(1):95-107 [Abstract(1667)]  [View PDF]
  
The Strong Law of Large Numbers for $\tilde{\rho}$-Mixing Random Variables
  De Hua QIU
  Published 1月 15日, 2012
  2012,32(1):108-118 [Abstract(1337)]  [View PDF]
  
$C^1$ Solutions of the Iterative Equation $G(x,f(x),\ldots,f^n(x))=F(x)$
  Jing Min CHEN and Li CHEN
  Published 1月 15日, 2012
  2012,32(1):119-126 [Abstract(1431)]  [View PDF]